Alert archive / Tennessee / Special Weather Statements in 2021
Special Weather Statement, NWS Nashville, TN
NWS Nashville, TN issued this special weather statement at Jun 12, 2021, 9:55 PM CDT for Houston County, Stewart County, Tennessee. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2021, 9:55 PM CDT (02:55 UTC)
- Expired
- Jun 12, 2021, 10:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Nashville, TN
Counties Houston County, TN, Stewart County, TN
The radar
The Ft Campbell radar (KHPX), 59 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 10:15 PM CDT | TSTM WND DMG | Dover, TN | TREES WERE BLOWN DOWN IN DOVER WITH SOME BRANCHES ON A HOUSE. TIME WAS ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1684 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1699 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
865
WWUS84 KOHX 130255
SPSOHX
Special Weather Statement
National Weather Service Nashville TN
955 PM CDT Sat Jun 12 2021
TNZ005-006-023-130345-
Stewart TN-Montgomery TN-Houston TN-
955 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...STEWART AND
HOUSTON COUNTIES UNTIL 1045 PM CDT...
At 955 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Rock, or 11 miles northeast of Dover, moving south at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Dover, Erin, Tennessee Ridge, Big Rock, Cumberland City, Land Between
The Lakes, Houston County Airport, Indian Mound and Woodlawn.
LAT...LON 3666 8785 3663 8785 3664 8750 3633 8750
3633 8751 3625 8752 3618 8757 3620 8759
3620 8766 3622 8770 3624 8775 3625 8780
3623 8784 3624 8794 3631 8796 3645 8806
3649 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 0255Z 015DEG 24KT 3663 8776
$$
BarnwellWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this special weather statement went out at Jun 12, 7:02 PM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jun 12, 7:02 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Nashville TN 702 PM CDT Sat Jun 12 2021 .UPDATE... FOR 00Z AVIATION DISCUSSION. && .DISCUSSION... A few thunderstorms have formed in the steamy air across Middle Tennessee. A couple of the storms this afternoon and early evening may be briefly severe with damaging wind gusts. Generally greater coverage (30-40 percent) is expected over our western counties where SPC has a marginal risk in place. This area is also showing greatest capes with surface based values well over 3 kJ/kg and heat index values around 100. Showers and storms will slowly fizzle late this evening and patchy fog is expected again tonight. On Sunday, similar heat and humidity coupled with the passage of a cold front will reignite scattered thunderstorms across the area. Again, a couple could be strong to briefly severe through early evening Sunday. A very different wx pattern will develop after Sunday. A deepening trough over the eastern states will allow a few waves of fresh Canadian air to bring some cooler and much less humid air to Tennessee for several days. By next weekend, heat and humidity will start creeping up again along with a chance for scattered thunderstorms. && .AVIATION... 00Z TAF DISCUSSION. Scattered storms may occasionally impact CSV and CKV this evening. Strong wind gusts out of the north, heavy rain, and cigs around 4kft are expected with any storms. BNA and MQY should remain out of the path of storms this evening. Calm conditions and low level moisture will encourage fog development and reduced visibilities from 06 to 12z at all sites. Scattered storms are expected again on Sunday afternoon mainly impacting BNA, MQY, and CSV. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......13 AVIATION........11
Hazardous weather outlook, Jun 12, 1:19 PM CDT, 8 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 119 PM CDT Sat Jun 12 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-131830- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 119 PM CDT Sat Jun 12 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...This afternoon and tonight. A few strong to briefly severe thunderstorms are possible this afternoon and evening. Damaging wind gusts are the main concern. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
In the hours before
Local storm report, Jun 12, 6:47 PM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
647 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 4 S LEWISBURG 35.39N 86.79W
06/12/2021 MARSHALL TN EMERGENCY MNGR
WATER FLOWING OVER A PORTION OF COOSIE BRANCH RD. NEAR
THE 700 BLOCK.
&&
EVENT NUMBER OHX2100536
BWLocal storm report, Jun 12, 7:27 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
727 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG SHELBYVILLE 35.49N 86.45W
06/12/2021 BEDFORD TN SOCIAL MEDIA
LARGE TREE UPROOTED ON ALTON AVENUE IN SHELBYVILLE
&&
EVENT NUMBER OHX2100537
BWLocal storm report, Jun 12, 7:33 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
733 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG 1 NNW SHELBYVILLE 35.50N 86.45W
06/12/2021 BEDFORD TN SOCIAL MEDIA
TREES DOWN ON POWERLINES AT MORTON STREET AND COLLOREDO
BOULEVARD.
&&
EVENT NUMBER OHX2100538
BWLocal storm report, Jun 12, 7:36 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
736 PM CDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG 1 NW SHELBYVILLE 35.50N 86.46W
06/12/2021 BEDFORD TN SOCIAL MEDIA
TREES DOWN ON POWERLINES AT MORTON STREET AND COLLOREDO
BOULEVARD.
&&
CORRECTED LOCATION...FATALITIES...INJURIES
EVENT NUMBER OHX2100538
BWSpecial weather statement, Jun 12, 7:58 PM CDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Nashville TN
758 PM CDT Sat Jun 12 2021
TNZ006-023-025-130130-
Dickson TN-Montgomery TN-Houston TN-
758 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DICKSON...
SOUTHWESTERN MONTGOMERY AND EASTERN HOUSTON COUNTIES UNTIL 830 PM
CDT...
At 758 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles southwest of Clarksville, moving south at 15 mph.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Clarksville, Charlotte, Vanleer, Slayden, Palmyra and Cunningham.
LAT...LON 3649 8735 3617 8727 3619 8758 3620 8759
3620 8764 3649 8757
TIME...MOT...LOC 0058Z 001DEG 13KT 3640 8748
BarnwellSpecial weather statement, Jun 12, 9:55 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Nashville TN
955 PM CDT Sat Jun 12 2021
TNZ005-006-023-130345-
Stewart TN-Montgomery TN-Houston TN-
955 PM CDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY...STEWART AND
HOUSTON COUNTIES UNTIL 1045 PM CDT...
At 955 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Rock, or 11 miles northeast of Dover, moving south at 30 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Dover, Erin, Tennessee Ridge, Big Rock, Cumberland City, Land Between
The Lakes, Houston County Airport, Indian Mound and Woodlawn.
LAT...LON 3666 8785 3663 8785 3664 8750 3633 8750
3633 8751 3625 8752 3618 8757 3620 8759
3620 8766 3622 8770 3624 8775 3625 8780
3623 8784 3624 8794 3631 8796 3645 8806
3649 8806 3652 8804 3656 8803 3668 8807
TIME...MOT...LOC 0255Z 015DEG 24KT 3663 8776
BarnwellThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:58 PM CDT | Special Weather Statement | OHX | Montgomery | 32 min |
| Jun 12, 10:00 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 30 min |
| Jun 12, 10:28 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 47 min |
| Jun 13, 7:18 AM CDT | Special Weather Statement | OHX | Dickson | 42 min |
| Jun 13, 8:09 AM CDT | Special Weather Statement | OHX | Hickman | 21 min |
| Jun 13, 8:16 AM CDT | Special Weather Statement | OHX | Dickson | 29 min |
| Jun 13, 8:25 AM CDT | Special Weather Statement | OHX | Williamson | 35 min |
| Jun 13, 4:13 PM CDT | Special Weather Statement | OHX | Williamson | 17 min |
| Jun 13, 5:27 PM CDT | Special Weather Statement | OHX | Clay | 48 min |
| Jun 13, 5:34 PM CDT | Special Weather Statement | OHX | Marshall | 26 min |
| Jun 13, 5:49 PM CDT | Special Weather Statement | OHX | Smith | 41 min |
| Jun 13, 5:54 PM CDT | Special Weather Statement | OHX | Bedford | 36 min |
| Jun 13, 6:34 PM CDT | Special Weather Statement | OHX | DeKalb | 41 min |
Nearby
Special Weather Statements in Tennessee, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.